# SDR IPXA2019060544820

- Difficulty date: May 7, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: A53981419201
- Condition: Cracked
- Location: Frame 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124CMAIN CABIN, WEB CRACKED BETWEEN FR73 & FR74 RBL 86REMOVED, FABRICATED AND INSTALLED NEW SUPPORT PLATE PER A300-600 SRM 51-40-21 AND DWG (AIRBUS) A53981360
